MAUDE Adverse Event Report: ZIMMER GMBH CMN FEMORAL NAIL, CCD 130°, RIGHT, ø 11.5 MM, 32 CM; CMN TRAUMA IMPLANT

ZIMMER GMBH CMN FEMORAL NAIL, CCD 130°, RIGHT, ø 11.5 MM, 32 CM; CMN TRAUMA IMPLANT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient experienced a right femoral fracture and underwent an orif.Subsequently, developed pain and radiographic imaging displayed a fractured femoral nail.Approximately 3 months later, underwent a revision of the femoral nail system and reimplanted a 6cm longer nail without complication.Due diligence has been completed for this complaint; to date all available additional information has been received.
 
Additional Manufacturer Narrative
(b)(4).D10: unk screws ¿ distally locked (x3) unknown item and lot # unk cerclage wires (x2) unknown item and lot # g2: foreign: germany the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.It was reported a patient experienced a right femoral fracture and underwent an orif.Subsequently, developed pain without trauma and radiographic imaging displayed a fractured femoral nail in the area of the femoral neck screw.Patient underwent a revision of the femoral nail system and re-implanted a 6cm longer nail without complication.Based on the available information, the reported event can be confirmed, however a definitive root cause cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trend.

Brand Name
CMN FEMORAL NAIL, CCD 130°, RIGHT, ø 11.5 MM, 32 CM
Common Device Name
CMN TRAUMA IMPLANT
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19937446
Report Number0009613350-2024-00332
Device Sequence Number7319693
Product Code HSB
UDI-Device Identifier00889024299320
UDI-Public(01)00889024299320(17)290131(10)2981884
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192312
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47249332211
Device Lot Number2981884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale